Acne on Testim
Feb 29, 2004
I have been on testim at two tubes a day. I am breaking out on my chest and back and dont know what i should do about it. I currently am taking minocycline at 100mgs twice daily and 6grams of b5 per day. My face is clear but my body is going down hill. I really dont want to stop testim or to have to take accutane. What do you think?
Response from Mr. Vergel
Be careful with Accutane since it can be liver toxic. Some people respond with severe acne with the use of androgens. I have found that zinc supplements (50 mg a day), tanning (be conservative), and brushing with anti-bacterial soap(I use Palmolive dish washing liquid, I am not kidding), can help with this problem.
Some skin doctors use Ketoconazole cream or pills , an antifungal that may block DHT- the metabolite of testosterone that may be responsible for oil build up in pores and hair loss. There are also acne creams that have bezoyl peroxide or salicilic acid that may help. Talk to your doctor, he may need to refer you to a dermatologist.
If you do not find a way to manage this problem, you may have to get off the gel, but that is a difficult thing to do since your quality of life may suffer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hiv Considered A Preexisting Condition?
- What Should You Do When The Condom Broke And The Person Is Hiv Postive?
- How Long After Sex Can Hiv Or Aids Be Detected In A Blood Test?
- How Will I Know If I'm Infected With Hiv Or Aids?
- Stories Of People Intentionally Infecting Others With Hiv
- Can You Get Hiv From Shaving Bumps On Your Pubic Hair Shaving?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.